Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Arakelov motivic cohomology II


Author: Jakob Scholbach
Journal: J. Algebraic Geom. 24 (2015), 755-786
DOI: https://doi.org/10.1090/jag/647
Published electronically: June 18, 2015
MathSciNet review: 3383603
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the constructions done in part I generalize their classical counterparts: firstly, the classical Beilinson regulator is induced by the abstract Chern class map from $ \operatorname {BGL}$ to the Deligne cohomology spectrum. Secondly, Arakelov motivic cohomology is a generalization of arithmetic $ K$-theory and arithmetic Chow groups. For example, this implies a decomposition of higher arithmetic $ K$-groups in its Adams eigenspaces. Finally, we give a conceptual explanation of the height pairing: it is the natural pairing of motivic homology and Arakelov motivic cohomology.


References [Enhancements On Off] (What's this?)

  • [Ayo10] Joseph Ayoub, Note sur les opérations de Grothendieck et la réalisation de Betti, J. Inst. Math. Jussieu 9 (2010), no. 2, 225-263 (French, with English and French summaries). MR 2602027 (2011c:14061), https://doi.org/10.1017/S1474748009000127
  • [Beĭ87] A. A. Beĭlinson,
    Height pairing between algebraic cycles,
    $ K$-theory, arithmetic and geometry (Moscow, 1984-1986), volume 1289 of Lecture Notes in Math., Springer, Berlin, 1987, pages 1-25.MR 0923131 (89h:11027)
  • [BFiML11] J. I. Burgos, G. Freixas i Montplet, and R. Litcanu,
    Generalized holomorphic analytic torsion.
    Preprint available at http://arxiv.org/abs/1011.3702, 2011.
  • [Bur97] Jose Ignacio Burgos, Arithmetic Chow rings and Deligne-Beilinson cohomology, J. Algebraic Geom. 6 (1997), no. 2, 335-377. MR 1489119 (99d:14015)
  • [BW98] Jose Ignacio Burgos and Steve Wang, Higher Bott-Chern forms and Beilinson's regulator, Invent. Math. 132 (1998), no. 2, 261-305. MR 1621424 (99j:14008), https://doi.org/10.1007/s002220050224
  • [CD09] Denis-Charles Cisinski and Frédéric Déglise,
    Triangulated categories of mixed motives, 2009. arXiv:0912.2110
  • [EV88] Hélène Esnault and Eckart Viehweg,
    Deligne-Beĭlinson cohomology,
    Beĭlinson's conjectures on special values of $ L$-functions, volume 4 of Perspect. Math., Academic Press, Boston, MA, 1988, pp. 43-91.MR 0944991 (89k:14008)
  • [Fel10] Elisenda Feliu, Adams operations on higher arithmetic $ K$-theory, Publ. Res. Inst. Math. Sci. 46 (2010), no. 1, 115-169. MR 2662616 (2011h:14030), https://doi.org/10.2977/PRIMS/3
  • [GJ99] Paul G. Goerss and John F. Jardine, Simplicial homotopy theory, Progress in Mathematics, vol. 174, Birkhäuser Verlag, Basel, 1999. MR 1711612 (2001d:55012)
  • [GRS08] Henri Gillet, Damian Rössler, and Christophe Soulé, An arithmetic Riemann-Roch theorem in higher degrees, Ann. Inst. Fourier (Grenoble) 58 (2008), no. 6, 2169-2189 (English, with English and French summaries). MR 2473633 (2010b:14048)
  • [GS90a] Henri Gillet and Christophe Soulé, Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. 72 (1990), 93-174 (1991). MR 1087394 (92d:14016)
  • [GS90b] Henri Gillet and Christophe Soulé, Characteristic classes for algebraic vector bundles with Hermitian metric. I, Ann. of Math. (2) 131 (1990), no. 1, 163-203. MR 1038362 (91m:14032a), https://doi.org/10.2307/1971512
  • [GS90c] Henri Gillet and Christophe Soulé, Characteristic classes for algebraic vector bundles with Hermitian metric. II, Ann. of Math. (2) 131 (1990), no. 2, 205-238. MR 1043268 (91m:14032b), https://doi.org/10.2307/1971493
  • [Hir03] Philip S. Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs, vol. 99, American Mathematical Society, Providence, RI, 2003. MR 1944041 (2003j:18018)
  • [HoS] Andreas Holmstrom and Jakob Scholbach, Arakelov motovic cohomology I, J. Algebraic Geometry (to appear).
  • [Jar00] J. F. Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000), 445-553 (electronic). MR 1787949 (2002b:55014)
  • [KS86] Kazuya Kato and Shuji Saito, Global class field theory of arithmetic schemes, theory, Part I, II (Boulder, Colo., 1983) Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 255-331. MR 862639 (88c:11041), https://doi.org/10.1090/conm/055.1/862639
  • [KS90] Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, with a chapter in French by Christian Houzel, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1990. MR 1074006 (92a:58132)
  • [MV99] Fabien Morel and Vladimir Voevodsky, $ {\bf A}^1$-homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999), 45-143 (2001). MR 1813224 (2002f:14029)
  • [Rio] J. Riou,
    Opérations sur la K-théorie algébrique et régulateurs via la théorie homotopique des schémas,
    thesis, available at http://www.math.uiuc.edu/K-theory/0793/these.pdf.
  • [Roe99] Damian Roessler, An Adams-Riemann-Roch theorem in Arakelov geometry, Duke Math. J. 96 (1999), no. 1, 61-126. MR 1663919 (2000a:14029), https://doi.org/10.1215/S0012-7094-99-09603-5
  • [Sch88] Peter Schneider, Introduction to the Beĭlinson conjectures, Beĭlinson's conjectures on special values of $ L$-functions, Perspect. Math., vol. 4, Academic Press, Boston, MA, 1988, pp. 1-35. MR 944989 (89g:11053)
  • [Sch13] Jakob Scholbach,
    Special $ L$-values of geometric motives.
    Preprint, available at http://arxiv.org/abs/1003.1215, 2013.
  • [Sem] Nikita Semenov,
    Motives of projective homogeneous varieties,
    thesis.
  • [Tak05] Yuichiro Takeda, Higher arithmetic $ K$-theory, Publ. Res. Inst. Math. Sci. 41 (2005), no. 3, 599-681. MR 2153537 (2006i:14022)
  • [TT90] R. W. Thomason and Thomas Trobaugh, Higher algebraic $ K$-theory of schemes and of derived categories, The Grothendieck Festschrift, Vol. III, Progr. Math., vol. 88, Birkhäuser Boston, Boston, MA, 1990, pp. 247-435. MR 1106918 (92f:19001), https://doi.org/10.1007/978-0-8176-4576-2_10
  • [Voi07] Claire Voisin, Hodge theory and complex algebraic geometry. II, reprint of the 2003 English edition, Cambridge Studies in Advanced Mathematics, vol. 77, Cambridge University Press, Cambridge, 2007. Translated from the French by Leila Schneps. MR 2449178 (2009j:32015)


Additional Information

Jakob Scholbach
Affiliation: Universität Münster, Mathematisches Institut, Einsteinstrasse 62, D-48149 Münster, Germany
Email: jakob.scholbach@uni-muenster.de

DOI: https://doi.org/10.1090/jag/647
Received by editor(s): October 10, 2012
Received by editor(s) in revised form: June 26, 2013
Published electronically: June 18, 2015
Additional Notes: The author would like to thank Andreas Holmstrom for the collaboration leading to part I of this project
Article copyright: © Copyright 2015 University Press, Inc.

American Mathematical Society